# SDR MWEA96304

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 917-937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND TEMPORARY REPAIR INSTALLED ON SKIN AT STA 917 TO 937 AND LONGERON 25L.  INSTALLED PERMANENT FLUSH REPAIR IAW SRM 53-04, FIG 12B.
